# SDR AU960674

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421B
- Engine: Cont GTSIO520H
- Propeller: Mcauly 3AF34C92
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6307514
- Condition: Failed
- Location: Eng,Fuel Dist Sy
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE DRIVEN FUEL PUMP FAILED DUE TO FOD
